# SDR 9505173248

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-211
- Aircraft serial: 410
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door Light
- Condition: Illuminated
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO SFO AFTER THE LANDING GEAR WAS EXTENDED, THE LEFT MAIN LANDING GEAR DOOR WARNING LIGHT ILLUMINATED.  CYCLED THE LANDING GEAR HANDLE AND ALL INDICATIONS NORMAL.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE TEST OF NR 1 AND NR 2 LANDING GEAR CONTROL INTERFACE UNITS REVEALED NO FAULTS.  CLEANED ASSOCIATED GEAR DOOR INDICATION SWITCHES. OPERATIONAL CHECK OK.
